Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Optimal filtrations on representations of finite dimensional algebras
HTML articles powered by AMS MathViewer

by Lieven Le Bruyn PDF
Trans. Amer. Math. Soc. 353 (2001), 411-426 Request permission

Abstract:

We present a representation theoretic description of the non-empty strata in the Hesselink stratification of the nullcone of representations of quivers. We use this stratification to define optimal filtrations on representations of finite dimensional algebras. As an application we investigate the isomorphism problem for uniserial representations.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G20, 16R30
  • Retrieve articles in all journals with MSC (2000): 16G20, 16R30
Additional Information
  • Lieven Le Bruyn
  • Affiliation: Departement Wiskunde UIA Universiteitsplein 1, B-2610 Antwerp, Belgium
  • Email: lebruyn@uia.ua.ac.be
  • Received by editor(s): May 26, 1998
  • Received by editor(s) in revised form: April 30, 1999
  • Published electronically: September 13, 2000
  • Additional Notes: The author is a research director at the FWO (Belgium)
  • © Copyright 2000 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 353 (2001), 411-426
  • MSC (2000): Primary 16G20, 16R30
  • DOI: https://doi.org/10.1090/S0002-9947-00-02590-3
  • MathSciNet review: 1707199